# SDR GAIA99101

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: FZH6DE10SL3S
- Condition: Disengaged
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2508 - GEG-IND - ON APPROACH, HAD TO CYCLE GEAR TWICE IN ORDER TO GET A NOSE GEAR DOWN AND LOCKED INDICATION.  THE AIRCRAFT LANDED SAFELY IN GEG WITHOUT FURTHER PROBLEMS.  MAINTENANCE FERRIED THE AIRCRAFT, GEAR DOWN TO SEA WHERE JACKS WERE AVAILABLE FOR TROUBLESHOOTING.  CLEANED AND LUBED NOSE LANDING GEAR.  PERFORMED NOSE LANDING GEAR RETRACTION AND EXTENSION TEST MULTIPLE TIMES.  OPERATIONALLY CHECKS GOOD IAW 32-33-0.  LOGBOOK RELEASED.  DURING PREFLIGHT OF AIRCRAFT PRIOR TO FLIGHT, THE NLG UNSAFE LIGHT ILLUMINATED AND THE LANDING GEAR WARNING SOUNDED.  FOUND PUSHED PIN ON THE LOCK POSITION CANNON PLUG.  REPAIRED THE SAME AND OPERATIONALLY CHECKED GOOD PER MM 32-61-71.  THE AIRCRAFT WAS RETURNED TO SERVIC
